# SDR 98ZZZX1067

- Difficulty date: January 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5RZ
- Make and model: Beech A36
- Aircraft serial: E1579
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Tank
- Part number: 77128251
- Condition: Cracked
- Location: Engine Oil
- Part time: 400 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED OF OIL DRIPPING ON HANGAR FLOOR.  INSPECTION REVEALED APPROXIMATELY .1250 INCH LONG CRACK IN THE SIDE OF THE OIL TANK.  THERE WERE TWO CREASES IN THE TANK RUNNING IN A VERTICAL DIRECTION ON BOTH THE FORE AND AFT SIDE OF THE TANK.  THE CRACK ORIGINATED AT THE TOP OF THE FORWARD CREASE.  THIS OIL TANK IS PRESSURIZED AND EVEN THIS SMALL TANK CRACK CAUSED A SUBSTANTIAL AMOUNT OF OIL TO BE LOST.
